# SDR USAA2013020800036

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 38,523 hours, 14,029 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ECAM SHOWED NUMBER 2 ENGINE FAIL, ENGINE THEN SHUT DOWN.  REMOVED AND REPLACED NR 2 ENGINE FUEL PUMP/FILTER, BLEED VALVE PRESSURE REGULATOR AND HYDROMECHANICAL UNIT.    ENGINE FUEL PUMP DETERMINED TO BE CAUSE OF FAILURE.
